# SDR DALA2025011900435

- Difficulty date: January 8, 2025
- Submitted: January 19, 2025
- Operation: Air carrier
- Aircraft: N351NW
- Make and model: Airbus A320-212
- Aircraft serial: 766
- Aircraft time: 78,156 hours, 36,687 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP3251 DISC: ER/A 604897-14 / SECTION III INSPECTIONS. C/A: ER/A 604897-14, REV C / AT, OR PRIOR TO 8,000 FLIGHT CYCLES FROM SECTION II REPAIR (43,171 TOTAL FLIGHT CYCLES), AND REPETITIVELY EVERY 1,500 FLIGHT CYCLES THEREAFTER, ACCOMPLISH SECTION II INSPECTION INSTRUCTIONS / NOTE: THIS REPAIR INSPECTION PROGRAM SUPERSEDES THE AIRWORTHINESS LIMITATIONS INSPECTION IN ICA DOCUMENT D12454-15115, TASK 4.3.1, 4.3.2 AND 4.3.3 OF STC ST02275LA (DAL WC 2330-01179-02H) FOR THIS AIRPLANE ONLY / SCEPTRE /FOR IAI SHOWS TOTAL FLIGHT CYCLES AT 36,639 AS OF DATE OF THIS LP CREATION / THEREFORE, INI FOR THIS LP IS SET TO 6532 FC FROM DATE OF THIS LP CREATION (43,171-36,639=6,532) (LLP: 0751012)
